MAUDE Adverse Event Report: 3M HEALTH CARE 3M MICROPORE PAPER TAPE; MICROPORE¿ PAPER TAPE

3M HEALTH CARE 3M MICROPORE PAPER TAPE; MICROPORE¿ PAPER TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
End of report.
 
Event or Problem Description
A plastic surgeon reported two patients experienced severe reactive dermatitis.The dermatitis allegedly occurred exclusively where 1530-1 3m¿ micropore¿ tape was applied.The plastic surgeon reported there was no sign of infection, clearly a reactive dermatitis, thus antibiotics had no effect.The micropore¿ tape was discontinued.The plastic surgeon reported the dermatitis slowly resolved following input from dermatologists and use of topical steroid creams (unspecified type).

Brand Name
3M MICROPORE PAPER TAPE
Common Device Name
MICROPORE¿ PAPER TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8301950
Report Number2110898-2019-00021
Device Sequence Number10780770
Product Code KGX
UDI-Device Identifier30707387065974
UDI-Public30707387065974
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1530-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2019
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;